# SDR F3LA200800168

- Difficulty date: April 3, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N914FR
- Make and model: Airbus A319-111
- Aircraft serial: 1841
- Aircraft time: 19,583 hours, 9,232 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: D534766000000
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 S1 C CHECK INSPECTION REPORTED SURFACE CORROSION ON AFT CARGO BAY FLOOR STRAP FROM FLOOR STRAP 2216 TO 2030 STRINGER 38 RIGHT.  MAINTENANCE REMOVED AND REPLACED DAMAGED FLOOR STRAP IN ACCORDANCE WITH SRM 53-41-14 FIGURE 2 AND SRM 51-42-11.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.
